# SDR DALA12006883129

- Difficulty date: August 30, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF LEFT SIDE SHEAR PLATE AT FR69-70.  FOUND CORROSION ON FRAME SUPPORT.  REMOVED FRAME SUPPORT WEB IAW SRM 51-42-11.  NEW FRAME SUPPORT WEB INSTALLED IAW SRM 51-42-11.
